On the Partial Regularity of Weak Solutions of Nonlinear Parabolic Systems.
Mathematische Zeitschrift, Tome 179 (1982), pp. 437-452
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bounded weak solutions, nonlinear nondiagonal parabolic systems, Cacciopoli type estimate
@article{MZ_1982__179_173158,
author = {Michael Struwe and Mariano Giaquinta},
title = {On the {Partial} {Regularity} of {Weak} {Solutions} of {Nonlinear} {Parabolic} {Systems.}},
journal = {Mathematische Zeitschrift},
pages = {437--452},
year = {1982},
volume = {179},
zbl = {0469.35028},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__179_173158/}
}
Michael Struwe; Mariano Giaquinta. On the Partial Regularity of Weak Solutions of Nonlinear Parabolic Systems.. Mathematische Zeitschrift, Tome 179 (1982), pp. 437-452. http://geodesic.mathdoc.fr/item/MZ_1982__179_173158/